# SDR SWAA2024012442633

- Difficulty date: January 17, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N8749Q
- Make and model: Boeing 737-8
- Aircraft serial: 62543
- Aircraft time: 8,886 hours, 4,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT #14 A-43; AFT CARGO VACUUM WASTE COMPARTMENT; LEEK ANGLE CRACKED STA 867 LBL 12 WL 156<[01] REMOVED AND REPLACED AFT CARGO WASTE COMPARTMENT BRACKET 149A8109-114 IAW SRM 51-40-02-0G-0 IPC 53-42-51-06;[02] AUDIT C/W
